# SDR UPS01634699

- Difficulty date: January 12, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY LIGHTS FAILED, OPS CK.  REMOVED AND REPLACED BATTERY PACK, OPS CK NORMAL AT THIS TIME.
